# SDR RAIA0005033

- Difficulty date: May 28, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 11,150 hours, 10,327 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51228532
- Condition: Failed
- Location: Lt Engine
- Part time: 11,150 hours, 10,327 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

7490-CMI-  CREW REPORTS LEFT ENGINE FIRE INDICATION.  PERFORMED EMERGENCY LANDING.  MAINTENANCE INSPECTED, FOUND NO EVIDENCE OF FIRE.  MAINTENANCE REPLACED LEFT ENGINE FIRE WIRE DETECTION LOOP.
